MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable lead

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable lead
Model Number 4542
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.This investigation will be updated should pertinent information become available in the future.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited a sudden rise on pacing impedance measurements, reaching high out of range values greater than 3000 ohms on the left ventricular (lv) channel.Technical services (ts) recommended programming enhancements.This lv lead remains in service.No adverse patient effects were reported.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25673608
Report Number2124215-2026-35028
Device Sequence Number13373922
Product Code NIK
UDI-Device Identifier00802526410901
UDI-Public(01)00802526410901(17)150710
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2015
Device Model Number4542
Device Catalogue Number4542
Device Lot Number159574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured07/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale